ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ
登録数: 281


:
詳細検索


前ページ 1 2 3 4 5 6 7 8 9 10 11 次ページ 

31 On polynomial ascent and descent semistar operations on an integral domain / OKABE, Akira -- Department of Mathematics, Faculty of Science, Ibaraki University2010-5Mathematical journal of Ibaraki University Vol.42 p.3-16 雑誌掲載論文
32 Note on g-monoids / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki University2010-5Mathematical journal of Ibaraki University Vol.42 p.17-41 雑誌掲載論文
33 A lower bound of nilpotency class of the group of self-homotopy classes / OSHIMA, Hideaki -- Department of Mathematics, Faculty of Science, Ibaraki University2010-5Mathematical journal of Ibaraki University Vol.42 p.1-2 雑誌掲載論文
34 Note on localizing systems and Kronecker function rings of semistar operations / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki University2009-5Mathematical journal of Ibaraki University Vol.41 p.15-38 雑誌掲載論文
35 On generalized divisorial semistar operations on integral domains / OKABE, Akira -- Department of Mathematics, Faculty of Science, Ibaraki University2009-5Mathematical journal of Ibaraki University Vol.41 p.1-13 雑誌掲載論文
36 Note on the number of semistar operations, XIV / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki University2008-5Mathematical journal of Ibaraki University Vol.40 p.11-17 雑誌掲載論文
37 Kronecker function rings of semistar operations on semigroups, II / OKABE, Akira / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki University2008-5Mathematical journal of Ibaraki University Vol.40 p.1-10 雑誌掲載論文
38 On characterizations of a Prufer domain / OKABE, Akira / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki University2007-5Mathematical journal of Ibaraki University no.39 p.1-10 雑誌掲載論文
39 Note on the number of semistar operations, XI / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki University2007-5Mathematical journal of Ibaraki University no.39 p.11-22 雑誌掲載論文
40 Note on the number of semistar operations, X / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2006Mathematical Journal of Ibaraki University Vol.38 p.1-19 雑誌掲載論文

前ページ 1 2 3 4 5 6 7 8 9 10 11 次ページ